From Juneau, Alaska, USA:
I am on a large amount of medication for type 2 diabetes and high blood pressure. I have consulted a dietitian only to have my weight increase I recently started the South Beach diet and am losing weight now. However, my blood glucose levels have gone from 120-375 mg/dl [6.7-20.8 mmol/L] to below 85 mg/dl [4.7 mmol/L], and my blood pressure has also dropped from an average of 160/100 to 100/60. Is this a normal occurrence? If not, how can I better regulate the medication?
It is important to know that weight loss is associated with a need to decrease medications for blood sugar and blood pressure. It is important for you to discuss this with your physician and obtain instruction on which medications might be adjusted.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.